# SDR 070096

- Difficulty date: April 8, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49998
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 106010
- Part serial: 450
- Condition: Malfunctioned
- Location: Slat/Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 485 BIL/LAS, THE FLIGHT CREW REPORTED THAT THE AUTOSLAT FAIL ANNUNCIATOR ILLUMINATED ON APPROACH WHEN FLAPS 15 WAS SELECTED.  LAS VEGAS MAINTENANCE REPORT THAT TROUBLESHOOTING REVEALED FLAP/SLAT POSITION SWITCH S1-467 HAD FAILED.  LAS VEGAS FURTHER REPORT THE REMOVAL AND INSTALLATION OF THE FLAP/SLAT POSITION SWITCH AT THE FLAP SELECT LEVER PER AMM 27-80-07.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 27-80-07.  THE AIRPLANE HAS RETURNED TO SERVICE.
